MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control reviewed the device data and verified the reported issue.Physio erased the event codes from the device memory and did not observe them return during device testing.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
 
Event or Problem Description
Physio-control was performing a field action when an event code was noted.The event code logged in the devices memory can be indicative of a failure of the device to deliver defibrillation energy if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
This product complaint requires a supplemental mdr to document that field action number (b)(4) is relevant to the reported issue.
 
Event or Problem Description

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8957732
Report Number0003015876-2019-01476
Device Sequence Number11287464
Product Code MKJ
UDI-Device Identifier00883873911730
UDI-Public00883873911730
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3015876-11/18/2019-001C
Patient Sequence Number1